# SDR ASOA2015041612607

- Difficulty date: March 20, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 29,816 hours, 20,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FS 319, LBL2 IS CORRODED.  REMOVED CORROSION ON FLOOR SUPPORT BRACKET FS319, CBL2 IAW SRM 51-21-06-001-001-A01.  DAMAGE EXCEEDS ALLOWABLE LIMITS IAW SRM 53-00-00-101-001-A01.  REPLACED FITTING IAW SRM 51-42-21-001-001-A01.
